# SDR DL777080288

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 38,584 hours, 6,189 cycles
- Engine time: 33,239 hours, 5,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 051001
- Condition: Vibration
- Location: Nr 1
- Part time: 33,239 hours, 5,003 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REPLACED DUE TO HOC AND N3 VIBS.
